# SDR JJBA20210123024

- Difficulty date: January 23, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 43,213 hours, 26,653 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE 2 FAILED AND SHUT DOWN ON CLIMB OUT.  INSTALLED REPLACEMENT NR 2 ENGINE.  OPERATIONS AND LEAK CHECK SATISFACTORY.
